Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DERIVATION AND CLASSICAL LIMIT OF THE MEAN-FIELD EQUATION FOR A QUANTUM COULOMB SYSTEM - MAXWELL BOLTZMANN STATISTICS
Autore:
ANGELESCU N; PULVIRENTI M; TETA A;
Indirizzi:
INST ATOM PHYS,DEPT THEORET PHYS BUCHAREST ROMANIA UNIV ROMA LA SAPIENZA,DIPARTIMENTO MATEMAT I-00185 ROME ITALY
Titolo Testata:
Journal of statistical physics
fascicolo: 1-2, volume: 74, anno: 1994,
pagine: 147 - 165
SICI:
0022-4715(1994)74:1-2<147:DACLOT>2.0.ZU;2-3
Fonte:
ISI
Lingua:
ENG
Soggetto:
MECHANICS;
Keywords:
QUANTUM COULOMB SYSTEM; MAXWELL BOLTZMANN STATISTICS; FEYNMAN KAC FORMULA; MEAN-FIELD APPROXIMATION; CLASSICAL LIMIT;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
13
Recensione:
Indirizzi per estratti:
Citazione:
N. Angelescu et al., "DERIVATION AND CLASSICAL LIMIT OF THE MEAN-FIELD EQUATION FOR A QUANTUM COULOMB SYSTEM - MAXWELL BOLTZMANN STATISTICS", Journal of statistical physics, 74(1-2), 1994, pp. 147-165

Abstract

The mean-field density matrix of a charged plasma of quantum particles with Maxwell-Boltzmann statistics in a confining external potential is obtained as a limit of the N-body canonical states for suitably scaled charges. Also, it is shown that the density profile of the quantummean-field theory converges to the solution of the classical mean-field equation when the Planck's constant tends to zero.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 20:12:45